# SDR IPXA2023122187687

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 74,407 hours, 16,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON F/O PREFLIGHT EMERGENCY LIGHTING SYSTEM TEST FUNCTION INOP. ACCOMPLISHED FIM 33-51-02-00, NO FAULTS NOTED.
